Alert archive / Texas / Winter Storm Warnings in 2015
Winter Storm Warning 2, NWS Shreveport, LA
NWS Shreveport, LA issued this winter storm warning at Feb 22, 2015, 4:42 AM CST for 16 counties in Texas; 11 parishes in Louisiana; 4 counties in Arkansas. It took effect at Feb 22, 2015, 9:00 PM CST. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 22, 2015, 4:42 AM CST (10:42 UTC)
- In effect from
- Feb 22, 2015, 9:00 PM CST
- Expired
- Feb 22, 2015, 9:42 PM CST
- In force
- 42 min
- Issued by
- NWS Shreveport, LA
All 31 counties
Columbia County, AR, Lafayette County, AR, Miller County, AR, Union County, AR, Bienville Parish, LA, Bossier Parish, LA, Caddo Parish, LA, Claiborne Parish, LA, De Soto Parish, LA, Jackson Parish, LA, Lincoln Parish, LA, Ouachita Parish, LA, Red River Parish, LA, Union Parish, LA, Webster Parish, LA, Bowie County, TX, Camp County, TX, Cass County, TX, Cherokee County, TX, Franklin County, TX, Gregg County, TX, Harrison County, TX, Marion County, TX, Morris County, TX, Panola County, TX, Red River County, TX, Rusk County, TX, Smith County, TX, Titus County, TX, Upshur County, TX, Wood County, TX
The radar
The Shreveport radar (KSHV), 35 km from the middle of the area, began a volume at 10:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Shreveport, LA (KBAD), launched 00:00Z, 10.7 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 58 J/kg
- Mixed-layer CIN
- -129 J/kg
- Mixed-layer LCL
- 759 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
660 WWUS44 KSHV 221042 WSWSHV URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SHREVEPORT LA 442 AM CST SUN FEB 22 2015 ...WINTER STORM WATCH HAS BEEN CHANGED TO A WINTER STORM WARNING FOR THE NORTHERN TWO THIRDS OF NORTHEAST TEXAS...PORTIONS OF SOUTHWEST ARKANSAS AND MUCH OF NORTHERN LOUISIANA FROM 9 PM TONIGHT UNTIL 6 PM MONDAY... ...WINTER STORM WATCH HAS BEEN CHANGED TO A WINTER WEATHER ADVISORY FOR MCCURTAIN COUNTY IN SOUTHEAST OKLAHOMA AS WELL AS PORTIONS OF SOUTHWEST ARKANSAS FROM 9 PM TONIGHT UNTIL 6 PM MONDAY... ...WINTER STORM WATCH HAS BEEN CHANGED TO A WINTER WEATHER ADVISORY FOR THE SOUTHERN THIRD OF NORTHEAST TEXAS AS WELL AS PORTIONS OF WEST CENTRAL AND EAST CENTRAL LOUISIANA FROM 9 PM TONIGHT UNTIL 6 PM MONDAY... .PRECIPITATION WILL TRANSITION TO A WINTRY MIX ACROSS MOST OF THE FOUR STATE AREA FROM NORTH TO SOUTH BEGINNING SUNDAY EVENING AS VERY COLD ARCTIC AIR MOVES INTO THE REGION AND TEMPERATURES FALL BELOW FREEZING. ARZ070>073-LAZ001>006-010>014-TXZ096-097-108>112-124>126-136>138- 149>151-230000- /O.UPG.KSHV.WS.A.0002.150223T0300Z-150224T0000Z/ /O.NEW.KSHV.WS.W.0002.150223T0300Z-150224T0000Z/ MILLER-LAFAYETTE-COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER- CLAIBORNE-LINCOLN-UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON- OUACHITA-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION- SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA- INCLUDING THE CITIES OF...TEXARKANA...LEWISVILLE...MAGNOLIA... EL DORADO...SHREVEPORT...BOSSIER CITY...MINDEN...HOMER...RUSTON... FARMERVILLE...MANSFIELD...COUSHATTA...BIENVILLE...JONESBORO... MONROE...CLARKSVILLE...MT VERNON...MT PLEASANT...PITTSBURG... DAINGERFIELD...ATLANTA...QUITMAN...GILMER...JEFFERSON...TYLER... LONGVIEW...MARSHALL...RUSK...HENDERSON...CARTHAGE 442 AM CST SUN FEB 22 2015 ...WINTER STORM WARNING IN EFFECT FROM 9 PM THIS EVENING TO 6 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A WINTER STORM WARNING FOR A MIXTURE OF FREEZING RAIN...SLEET AND SOME SNOW...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 6 PM CST MONDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * EVENT...A MIXTURE OF FREEZING RAIN AND SLEET WILL TRANSITION OVER TO SLEET AND SNOW LATE TONIGHT THROUGH THE DAY MONDAY ACROSS THE NORTHERN THIRD OF NORTHEAST TEXAS AS WELL AS PORTIONS OF SOUTHWEST ARKANSAS. FURTHER SOUTH ALONG THE INTERSTATE 20 CORRIDOR OF NORTHEAST TEXAS AND THE NORTHERN TWO THIRDS OF NORTHERN LOUISIANA...RAIN WILL BECOME FREEZING RAIN LATE TONIGHT...TRANSITIONING OVER TO A MIXTURE OF FREEZING RAIN AND SLEET DURING THE DAY MONDAY. FREEZING RAIN AND SLEET ACCUMULATIONS ARE EXPECTED TO BE NEAR ONE QUARTER OF AN INCH TONIGHT WITH ADDITIONAL ACCUMULATIONS NEAR ONE QUARTER OF AN INCH EXPECTED ON MONDAY. * TIMING...WINTRY PRECIP ACROSS THE NORTHERN THIRD OF NORTHEAST TEXAS AND PORTIONS OF SOUTHWEST ARKANSAS COULD BEGIN AS EARLY AS LATE THIS EVENING...CONTINUING OVERNIGHT AND THROUGH THE DAY MONDAY. FURTHER SOUTH ALONG THE I-20 CORRIDOR OF NORTHEAST TEXAS AND THE NORTHERN TWO THIRDS OF NORTHERN LOUISIANA...WINTER PRECIPITATION MAY WAIT UNTIL AFTER MIDNIGHT TONIGHT...CONTINUING THROUGH THE DAY MONDAY. * IMPACT...ACCUMULATIONS OF SLEET...SNOW...AND ICE MAY CAUSE TRAVEL DIFFICULTIES ON AREA ROADWAYS PARTICULARLY ON BRIDGES AND OVERPASSES. ICE ACCUMULATIONS ABOVE ONE QUARTER OF AN INCH OF MORE MAY CAUSE SCATTERED POWER OUTAGES AS POWER LINES AND TREES BECOME LADEN WITH ICE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SLEET...AND ICE ARE EXPECTED...MAKING TRAVEL VERY HAZARDOUS. ROADS...BRIDGES...AND OVERPASSES IN THE WARNING AREA WILL BE VERY HAZARDOUS...AND POSSIBLY IMPASSIBLE. DO NOT TRAVEL UNLESS IT IS AN EMERGENCY. && $$ ARZ050-051-059>061-LAZ017>022-OKZ077-TXZ152-153-165>167-230000- /O.UPG.KSHV.WS.A.0002.150223T0300Z-150224T0000Z/ /O.NEW.KSHV.WW.Y.0003.150223T0300Z-150224T0000Z/ SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-SABINE LA- NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-NACOGDOCHES- SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX- INCLUDING THE CITIES OF...DE QUEEN...NASHVILLE...ASHDOWN...HOPE... PRESCOTT...MANY...NATCHITOCHES...WINNFIELD...COLFAX...COLUMBIA... JENA...IDABEL...NACOGDOCHES...CENTER...LUFKIN...SAN AUGUSTINE... HEMPHILL 442 AM CST SUN FEB 22 2015 ...WINTER WEATHER ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 6 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A WINTER WEATHER ADVISORY FOR A MIXTURE OF FREEZING RAIN...SLEET AND SNOW ACROSS SOUTHEAST OKLAHOMA AND PORTIONS OF SOUTHWEST ARKANSAS. THE ADVISORY IS IN EFFECT FROM 9 PM THIS EVENING UNTIL 6 PM MONDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. FURTHER SOUTH ACROSS THE SOUTHERN THIRD OF NORTHEAST TEXAS AS WELL AS WEST CENTRAL AND EAST CENTRAL LOUISIANA...THE NATIONAL WEATHER SERVICE HAS ISSUED A WINTER WEATHER ADVISORY FOR A MIXTURE OF FREEZING RAIN AND SLEET. THE ADVISORY IS IN EFFECT FROM 9 PM THIS EVENING UNTIL 6 PM MONDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * EVENT...ACROSS SOUTHEAST OKLAHOMA AND PORTIONS OF SOUTHWEST ARKANSAS...A MIXTURE OF FREEZING RAIN...SLEET AND OR SNOW WILL BE POSSIBLE THIS EVENING AND CONTINUE INTO THE OVERNIGHT HOURS AND THROUGH THE DAY MONDAY. SNOW ACCUMULATIONS BETWEEN ONE TO THREE INCHES WILL BE POSSIBLE WITH ICE ACCUMULATIONS MAINLY LESS THAN ONE QUARTER OF AN INCH. FURTHER SOUTH ACROSS THE SOUTHERN THIRD OF NORTHEAST TEXAS AS WELL AS WEST CENTRAL AND EAST CENTRAL LOUISIANA...RAIN COULD TRANSITION OVER TO FREEZING RAIN MIXED WITH SLEET LATE TONIGHT BUT ESPECIALLY AFTER SUNRISE MONDAY...CONTINUING THROUGH THE DAY MONDAY. FREEZING RAIN AND SLEET ACCUMULATIONS WILL BE MAINLY LESS THAN ONE QUARTER OF AN INCH. * TIMING...WINTRY PRECIP SHOULD BEGIN SUNDAY EVENING ACROSS SOUTHEAST OKLAHOMA AND PORTIONS OF SOUTHWEST ARKANSAS. FURTHER SOUTH ACROSS THE SOUTHERN THIRD OF NORTHEAST TEXAS AS WELL AS WEST CENTRAL AND EAST CENTRAL LOUISIANA...WINTER PRECIP COULD BEGIN AFTER MIDNIGHT TONIGHT...BUT ESPECIALLY DURING THE DAY MONDAY. * IMPACT...ICE ACCUMULATIONS MAINLY LESS THAN ONE QUARTER OF AN INCH MAY CAUSE TRAVEL DIFFICULTIES...ESPECIALLY ACROSS ELEVATED BRIDGES AND OVERPASSES. A FEW POWER OUTAGES MAY ALSO OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ 13
2 follow-up statements
368 WWUS44 KSHV 222039 WSWSHV URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SHREVEPORT LA 239 PM CST SUN FEB 22 2015 ...WINTER STORM WARNING FOR THE NORTHERN TWO THIRDS OF NORTHEAST TEXAS...PORTIONS OF SOUTHWEST ARKANSAS AND MUCH OF NORTHERN LOUISIANA REMAINS IN EFFECT FROM 9 PM TONIGHT UNTIL 6 PM MONDAY... ...WINTER WINTER WEATHER ADVISORY FOR MCCURTAIN COUNTY IN SOUTHEAST OKLAHOMA AS WELL AS PORTIONS OF SOUTHWEST ARKANSAS REMAINS IN EFFECT FROM 9 PM TONIGHT UNTIL 6 PM MONDAY... ...WINTER WEATHER ADVISORY FOR THE SOUTHERN THIRD OF NORTHEAST TEXAS AS WELL AS PORTIONS OF WEST CENTRAL AND EAST CENTRAL LOUISIANA REMAINS IN EFFECT FROM 9 PM TONIGHT UNTIL 6 PM MONDAY... .PRECIPITATION WILL TRANSITION TO A WINTRY MIX ACROSS MOST OF THE FOUR STATE AREA FROM NORTH TO SOUTH BEGINNING TONIGHT AS VERY COLD ARCTIC AIR MOVES INTO THE REGION. ARZ070>073-LAZ001>006-010>014-TXZ096-097-108>112-124>126-136>138- 149>151-230445- /O.CON.KSHV.WS.W.0002.150223T0300Z-150224T0000Z/ MILLER-LAFAYETTE-COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER- CLAIBORNE-LINCOLN-UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON- OUACHITA-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION- SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA- INCLUDING THE CITIES OF...TEXARKANA...LEWISVILLE...MAGNOLIA... EL DORADO...SHREVEPORT...BOSSIER CITY...MINDEN...HOMER...RUSTON... FARMERVILLE...MANSFIELD...COUSHATTA...BIENVILLE...JONESBORO... MONROE...CLARKSVILLE...MT VERNON...MT PLEASANT...PITTSBURG... DAINGERFIELD...ATLANTA...QUITMAN...GILMER...JEFFERSON...TYLER... LONGVIEW...MARSHALL...RUSK...HENDERSON...CARTHAGE 239 PM CST SUN FEB 22 2015 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 6 PM CST MONDAY... * EVENT...A MIXTURE OF FREEZING RAIN AND SLEET WILL TRANSITION OVER TO SLEET AND SNOW LATE TONIGHT THROUGH THE DAY MONDAY ACROSS THE NORTHERN THIRD OF NORTHEAST TEXAS AS WELL AS PORTIONS OF SOUTHWEST ARKANSAS. FURTHER SOUTH ALONG THE INTERSTATE 20 CORRIDOR OF NORTHEAST TEXAS AND THE NORTHERN TWO THIRDS OF NORTHERN LOUISIANA...RAIN WILL BECOME FREEZING RAIN LATE TONIGHT...TRANSITIONING OVER TO A MIXTURE OF FREEZING RAIN AND SLEET ON MONDAY. FREEZING RAIN AND SLEET ACCUMULATIONS ARE EXPECTED TO BE NEAR ONE QUARTER OF AN INCH TONIGHT WITH ADDITIONAL ACCUMULATIONS NEAR ONE QUARTER OF AN INCH EXPECTED ON MONDAY. * TIMING...WINTRY PRECIP ACROSS THE NORTHERN THIRD OF NORTHEAST TEXAS AND PORTIONS OF SOUTHWEST ARKANSAS TO BEGIN LATE THIS EVENING...CONTINUING OVERNIGHT AND THROUGH MONDAY. FURTHER SOUTH ALONG THE I-20 CORRIDOR OF NORTHEAST TEXAS AND THE NORTHERN TWO THIRDS OF NORTHERN LOUISIANA...WINTER PRECIPITATION WILL BEGIN AFTER MIDNIGHT TONIGHT...CONTINUING THROUGH MONDAY. * IMPACT...ACCUMULATIONS OF SLEET...SNOW...AND ICE MAY CAUSE TRAVEL DIFFICULTIES ON AREA ROADWAYS PARTICULARLY ON BRIDGES AND OVERPASSES. ICE ACCUMULATIONS ABOVE ONE QUARTER OF AN INCH OF MORE MAY CAUSE SCATTERED POWER OUTAGES AS POWER LINES AND TREES BECOME LADEN WITH ICE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SLEET...AND ICE ARE EXPECTED...MAKING TRAVEL VERY HAZARDOUS. ROADS...BRIDGES...AND OVERPASSES IN THE WARNING AREA WILL BE VERY HAZARDOUS...AND POSSIBLY IMPASSIBLE. DO NOT TRAVEL UNLESS IT IS AN EMERGENCY. && $$ ARZ050-051-059>061-LAZ017>022-OKZ077-TXZ152-153-165>167-230445- /O.CON.KSHV.WW.Y.0003.150223T0300Z-150224T0000Z/ SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-SABINE LA- NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-NACOGDOCHES- SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX- INCLUDING THE CITIES OF...DE QUEEN...NASHVILLE...ASHDOWN...HOPE... PRESCOTT...MANY...NATCHITOCHES...WINNFIELD...COLFAX...COLUMBIA... JENA...IDABEL...NACOGDOCHES...CENTER...LUFKIN...SAN AUGUSTINE... HEMPHILL 239 PM CST SUN FEB 22 2015 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 6 PM CST MONDAY... * EVENT...ACROSS SOUTHEAST OKLAHOMA AND PORTIONS OF SOUTHWEST ARKANSAS...A MIXTURE OF FREEZING RAIN...SLEET AND OR SNOW WILL BE POSSIBLE THIS EVENING AND CONTINUE INTO THE OVERNIGHT HOURS AND THROUGH MONDAY. SNOW ACCUMULATIONS BETWEEN ONE TO THREE INCHES WILL BE POSSIBLE WITH ICE ACCUMULATIONS MAINLY LESS THAN ONE QUARTER OF AN INCH. FURTHER SOUTH...ACROSS THE SOUTHERN THIRD OF NORTHEAST TEXAS AS WELL AS WEST CENTRAL AND EAST CENTRAL LOUISIANA...RAIN WILL TRANSITION OVER TO FREEZING RAIN MIXED WITH SLEET LATE TONIGHT BUT ESPECIALLY AFTER SUNRISE MONDAY...CONTINUING THROUGH THE DAY MONDAY. FREEZING RAIN AND SLEET ACCUMULATIONS WILL BE MAINLY LESS THAN ONE QUARTER OF AN INCH. * TIMING...WINTRY PRECIP SHOULD BEGIN SUNDAY EVENING ACROSS SOUTHEAST OKLAHOMA AND PORTIONS OF SOUTHWEST ARKANSAS. FURTHER SOUTH ACROSS THE SOUTHERN THIRD OF NORTHEAST TEXAS AS WELL AS WEST CENTRAL AND EAST CENTRAL LOUISIANA...WINTER PRECIP COULD BEGIN AFTER MIDNIGHT TONIGHT...BUT MAINLY DURING THE DAY MONDAY. * IMPACT...ICE ACCUMULATIONS MAINLY LESS THAN ONE QUARTER OF AN INCH MAY CAUSE TRAVEL DIFFICULTIES...ESPECIALLY ACROSS ELEVATED BRIDGES AND OVERPASSES. A FEW POWER OUTAGES MAY ALSO OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$
602 WWUS44 KSHV 230342 WSWSHV URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SHREVEPORT LA 942 PM CST SUN FEB 22 2015 ARZ070>073-LAZ001>006-010>014-TXZ096-097-108>112-124>126-136>138- 149>151-231145- /O.CAN.KSHV.WS.W.0002.000000T0000Z-150224T0000Z/ /O.NEW.KSHV.WS.W.0003.150223T1000Z-150224T0000Z/ MILLER-LAFAYETTE-COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER- CLAIBORNE-LINCOLN-UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON- OUACHITA-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION- SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA- INCLUDING THE CITIES OF...TEXARKANA...LEWISVILLE...MAGNOLIA... EL DORADO...SHREVEPORT...BOSSIER CITY...MINDEN...HOMER...RUSTON... FARMERVILLE...MANSFIELD...COUSHATTA...BIENVILLE...JONESBORO... MONROE...CLARKSVILLE...MT VERNON...MT PLEASANT...PITTSBURG... DAINGERFIELD...ATLANTA...QUITMAN...GILMER...JEFFERSON...TYLER... LONGVIEW...MARSHALL...RUSK...HENDERSON...CARTHAGE 942 PM CST SUN FEB 22 2015 ...WINTER STORM WARNING IN EFFECT FROM 4 AM TO 6 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A WINTER STORM WARNING FOR FREEZING RAIN AND SLEET...WHICH IS NOW IN EFFECT FROM 4 AM TO 6 PM CST MONDAY. * EVENT...A MIXTURE OF FREEZING RAIN...SLEET AND SNOW IS EXPECTED OVER MUCH OF NORTHEAST TEXAS INTO SOUTHWEST ARKANSAS AND NORTH LOUISIANA LATE TONIGHT INTO MONDAY. FREEZING RAIN AND SLEET ACCUMULATIONS ARE EXPECTED TO BE NEAR ONE QUARTER OF AN INCH THROUGH MONDAY AFTERNOON. * TIMING...A MIXTURE OF FREEZING RAIN AND SLEET WILL TRANSITION OVER TO SLEET AND SNOW LATE TONIGHT THROUGH THE DAY MONDAY ACROSS THE NORTHERN THIRD OF NORTHEAST TEXAS INTO SOUTHWEST ARKANSAS. FURTHER SOUTH ALONG THE INTERSTATE 20 CORRIDOR OF NORTHEAST TEXAS AND THE NORTHERN TWO THIRDS OF NORTHERN LOUISIANA...RAIN WILL BECOME FREEZING RAIN LATE TONIGHT... TRANSITIONING TO A MIXTURE OF FREEZING RAIN AND SLEET MONDAY. * IMPACT...ACCUMULATIONS OF SLEET...SNOW...AND ICE MAY CAUSE TRAVEL DIFFICULTIES ON AREA ROADWAYS PARTICULARLY ON BRIDGES AND OVERPASSES. ICE ACCUMULATIONS ABOVE ONE QUARTER OF AN INCH OF MORE MAY CAUSE SCATTERED POWER OUTAGES AS POWER LINES AND TREES BECOME LADEN WITH ICE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SLEET...AND ICE ARE EXPECTED...MAKING TRAVEL HAZARDOUS. ROADS...BRIDGES...AND OVERPASSES IN THE WARNING AREA MAY BECOME ICY. DO NOT TRAVEL UNLESS IT IS AN EMERGENCY. && $$ LAZ017>022-TXZ152-153-165>167-230445- /O.CAN.KSHV.WW.Y.0003.000000T0000Z-150224T0000Z/ SABINE LA-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-NACOGDOCHES- SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX- INCLUDING THE CITIES OF...MANY...NATCHITOCHES...WINNFIELD... COLFAX...COLUMBIA...JENA...NACOGDOCHES...CENTER...LUFKIN... SAN AUGUSTINE...HEMPHILL 942 PM CST SUN FEB 22 2015 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS CANCELED THE WINTER WEATHER ADVISORY FOR DEEP EAST TEXAS INTO NORTH CENTRAL LOUISIANA. TEMPERATURES ARE NOT EXPECTED TO FALL BELOW FREEZING TONIGHT. THERE IS STILL A POSSIBILITY OF FREEZING RAIN AND SLEET FOR MONDAY...BUT AT THIS TIME AMOUNTS LOOK TOO LOW TO WARRANT AN ADVISORY. $$ ARZ050-051-059>061-OKZ077-231145- /O.CON.KSHV.WW.Y.0003.000000T0000Z-150224T0000Z/ SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MCCURTAIN- INCLUDING THE CITIES OF...DE QUEEN...NASHVILLE...ASHDOWN...HOPE... PRESCOTT...IDABEL 942 PM CST SUN FEB 22 2015 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST MONDAY... * EVENT...ACROSS SOUTHEAST OKLAHOMA AND PORTIONS OF SOUTHWEST ARKANSAS...A MIXTURE OF FREEZING RAIN...SLEET AND OR SNOW WILL BE POSSIBLE THROUGH MONDAY. SNOW ACCUMULATIONS BETWEEN ONE TO THREE INCHES WILL BE POSSIBLE WITH ICE ACCUMULATIONS MAINLY LESS THAN ONE QUARTER OF AN INCH. * TIMING...WINTRY PRECIPITATION SHOULD BEGIN THIS EVENING AND CONTINUE DURING THE DAY MONDAY. * IMPACT...ICE ACCUMULATIONS MAINLY LESS THAN ONE QUARTER OF AN INCH MAY CAUSE TRAVEL DIFFICULTIES...ESPECIALLY ACROSS ELEVATED BRIDGES AND OVERPASSES. A FEW POWER OUTAGES MAY ALSO OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITY...AND USE CAUTION WHILE DRIVING. && $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this winter storm warning went out at Feb 21, 11:34 PM CST, 5 hours 8 minutes earlier.
Area forecast discussion, Feb 21, 11:34 PM CST, 5 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1134 PM CST SAT FEB 21 2015
.AVIATION...
MVFR CONDITIONS WILL PREVAIL TONIGHT WITH CIGS BETWEEN 1 AND 3
KFT. SCATTERED SHOWERS CURRENTLY ACROSS NORTH CENTRAL LOUISIANA
WILL EXIT THE AREA BY 10Z. ANY ADDITIONAL PRECIPITATION DURING
THE 24 HOUR TAF FORECAST WILL BE LIGHT...WITH AREAS OF DRZL
DEVELOPING AFTER 15Z SUNDAY. THIS PRECIPITATION WILL BRING CIGS
INTO THE IFR CATEGORY. VSBYS SHOULD BE MAINLY VFR UNTIL RAIN
RETURNS TO THE REGION AROUND 23/00Z. SURFACE WIND NORTH TO
NORTHEAST 8 TO 12 KTS...INCREASING TO NEAR 15 KTS BY LATE SUNDAY
AFTERNOON. /14/
&&
.PREV DISCUSSION... /ISSUED 950 PM CST SAT FEB 21 2015/
UPDATE...
REWORK POPS AND WEATHER A BIT FOR THE REST OF TONIGHT AND LOWER A
COUPLE OF LOW NORTH WHERE SOME FAIR SKIES HAVE ALLOWED FOR A CHILL.
DISCUSSION...
THE COLD FRONT IS OVER ALL BUT OUR SOUTHERN TIER OF LOUISIANA
PARISHES. THE DROP IS SUDDEN AND 60S QUICKLY FALL INTO THE 50S AND
40S. WE EVEN SEE A FEW 30S NORTH WHERE SKIES HAVE CLEARED OFF A
BIT. WE ARE THINKING THE CLOUDS WILL WORK BACK IN THOUGH WITH
TROUGH DIGGING OVER THE FRONT RANGE AT THIS TIME. LOTS OF CIRRUS
ON THE WAY OVER NORTH TEXAS NOW. SO WE WILL STABILIZE IN THE 30S
NORTH TO A RANGE OF 40S ELSEWHERE. THE SHOWERS ARE DIMINISHING AND
WORKING EAST NORTHEAST BEHIND THE FRONT...STRETCHING FROM NEAR
LUFKIN...TO COUSHATTA...TO NEAR EL DORADO. NO OTHER CHANGES TO
REPORT WITH ALL PRODUCTS UP TO DATE AND AVAILABLE EXCEPT A WEB
GRAPHIC ON THE WAY.
THE WATER VAPOR IS IMPRESSIVE WITH A DECENT AMOUNT OF PACIFIC
MOISTURE AGAIN TOMORROW AND MUCH MORE OFF SHORE YET TO WORK INLAND
EARLY THIS WEEK...ALL WITH THE FRESH ARCTIC AIR IN PLACE AND
GETTING COLDER OVERNIGHT TOMORROW WITH SOME DRYING TO LOWER DEW
POINTS IN BETWEEN IMPULSES. THIS SHOULD BE SOME FEBRUARY WINTER
LIKE WE HAVEN/T SEEN IN A WHILE.
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 42 43 28 31 25 / 30 60 60 70 50
MLU 39 42 27 31 25 / 60 40 60 60 50
DEQ 35 42 26 30 24 / 10 40 70 60 20
TXK 38 42 26 29 23 / 10 50 60 60 30
ELD 36 41 24 28 22 / 20 40 60 60 40
TYR 43 45 29 31 27 / 10 80 60 70 40
GGG 42 43 29 32 26 / 10 70 60 70 50
LFK 49 51 33 36 29 / 30 60 50 70 50
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...WINTER STORM WATCH FROM SUNDAY EVENING THROUGH MONDAY AFTERNOON
FOR THE FOLLOWING ZONES: ARZ050-051-059>061-070>073.
LA...WINTER STORM WATCH FROM SUNDAY EVENING THROUGH MONDAY AFTERNOON
FOR THE FOLLOWING ZONES: LAZ001>006-010>014-017>022.
OK...WINTER STORM WATCH FROM SUNDAY EVENING THROUGH MONDAY AFTERNOON
FOR THE FOLLOWING ZONES: OKZ077.
TX...WINTER STORM WATCH FROM SUNDAY EVENING THROUGH MONDAY AFTERNOON
FOR THE FOLLOWING ZONES:
TXZ096-097-108>112-124>126-136>138-149>153-165>167.
&&Hazardous weather outlook, Feb 21, 5:33 PM CST, 11 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE SHREVEPORT LA 533 PM CST SAT FEB 21 2015 ARZ073-LAZ001>006-010>014-017>022-TXZ149>153-165>167-222345- UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-UNION LA-DE SOTO- RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-NATCHITOCHES-WINN- GRANT-CALDWELL-LA SALLE-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY- ANGELINA-SAN AUGUSTINE-SABINE TX- 533 PM CST SAT FEB 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...NORTH CENTRAL LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...TONIGHT... THUNDERSTORMS WILL BE POSSIBLE ALONG AND AHEAD OF A COLD FRONT THIS EVENING...SOME WITH DIME SIZED HAIL. A FEW SEVERE STORMS WILL BE POSSIBLE THROUGH THIS EVENING. DAMAGING WINDS WILL BE THE PRIMARY THREAT BUT AN ISOLATED TORNADO CANNOT BE COMPLETELY RULED OUT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... PERIODS OF RAIN WILL REDEVELOP DURING SUNDAY AND THEN TRANSITION TO A MIX OF FREEZING RAIN AND SLEET SUNDAY NIGHT AND DURING MONDAY A TRANSITION TO A SNOW AS THE COLD AIR DEEPENS. ANOTHER ROUND OF WINTRY PRECIPITATION WILL BE POSSIBLE AGAIN TUESDAY AND NIGHT. THROUGH MONDAY NIGHT...FREEZING RAIN ACCUMULATIONS BETWEEN ONE TENTH AND ONE QUARTER OF AN INCH WILL BE POSSIBLE WITH HIGHER AMOUNTS ABOVE ONE QUARTER OF AN INCH WILL BE POSSIBLE PARTICULARLY ACROSS NORTHERN LOUISIANA. SLEET ACCUMULATIONS UP TO ONE HALF INCH WILL ALSO BE POSSIBLE WITH SOME SNOW ACCUMULATIONS NEAR AN INCH ON TOP OF THE CRUST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ARZ050-051-059>061-070>072-OKZ077-TXZ096-097-108>112-124>126- 136>138-222345- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS- CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON- 533 PM CST SAT FEB 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...TONIGHT... NO FURTHER HAZARDOUS WEATHER IS EXPECTED THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... PERIODS OF RAIN WILL CONTINUE INTO SUNDAY AND A TRANSITION TO A MIX OF FREEZING RAIN AND SLEET IS EXPECTED SUNDAY NIGHT AND INTO MONDAY...FOLLOWED BY A TRANSITION TO A MIX OF SNOW AND SLEET DURING THE DAY MONDAY AND INTO MONDAY EVENING. ANOTHER ROUND OF WINTRY PRECIPITATION WILL BE POSSIBLE AGAIN TUESDAY AND INTO TUESDAY NIGHT. THROUGH MONDAY NIGHT...FREEZING RAIN ACCUMULATIONS BETWEEN ONE TENTH AND ONE QUARTER OF AN INCH WILL BE POSSIBLE ACROSS MUCH OF THE AREA SOUTH OF I-30. HIGHER AMOUNTS ABOVE ONE QUARTER OF AN INCH WILL BE POSSIBLE PARTICULARLY ACROSS NORTHERN LOUISIANA. SLEET ACCUMULATIONS UP TO ONE HALF INCH WILL ALSO BE POSSIBLE. SNOW ACCUMULATIONS BETWEEN ONE AND THREE INCHES WILL BE POSSIBLE NORTH OF I-30. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. 24
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 22, 4:42 AM CST | Winter Weather Advisory | SHV | Angelina, Nacogdoches, Sabine, San Augustine, Shelby | 23 hr |
| Feb 22, 2:34 PM CST | Lake Wind Advisory | SHV | Bienville, Bossier, Caddo, Caldwell, Claiborne, De Soto and 11 more | 8 hr |
Nearby
Winter Storm Warnings in Texas, 2015Winter Storm Warnings in Louisiana, 2015Winter Storm Warnings in Arkansas, 2015Every winter storm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.